

Calpol Six Plus Years Children, Sugar Free Strawberry Flavoured Paracetamol Suspension (80ml)
₦19,500.00
• Contains paracetamol for effective pain and fever relief
• Sugar-free and color-free with a kid-friendly strawberry flavor
• Suitable for children aged 6 years and above
• Easy-to-administer syrup form
Description
• Contains paracetamol for effective pain and fever relief
• Sugar-free and color-free with a kid-friendly strawberry flavor
• Suitable for children aged 6 years and above
• Easy-to-administer syrup form
Additional information
Product Ingredients | Paracetamol (250mg/5ml) |
---|---|
Age Range | 6 Years + |
Barcode | 5010123667320 |
Brand | Calpol |
Flavour Name | |
Item volume | 80ml |
Item form | Tablets |
Package form | |
Allergens |
You must be logged in to post a review.
Reviews
There are no reviews yet.